# SDR DALA2015100606016

- Difficulty date: October 5, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 68,503 hours, 8,426 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Departed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE NR 8 TIRE DEPARTED THE ACFT.  DISPATCHED NOTIFIED THE CREW WHILE ENROUTE.  CREW REF PROCEDURES IN MANUALS AND A NORMAL APPROACH, LANDING, AND TAXI WAS MADE.  MAINTENANCE REPLACED THE NR 8 TIRE, BRAKE, CENTER AXLE, AND AXLE NUT.  ALSO, REPLACED THE NR 4, NR 7 AND NR 12 TIRES, NR 8 HUBCAP AND ANTI-SKID TRANDUCER AND REPAIRED RT WING INBD FLAP IAW ER/A 540151-14.
